| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of a -13.0/3.5/110 (sphere/cylinder/axis) was implanted into the patient's right eye (od).The patient was dissatisfied with the results.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - patient dissatisfied.Claim#: (b)(4).